# SDR 20000811SH003

- Difficulty date: July 25, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- Aircraft: N526JM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622166
- Aircraft time: 1,068 hours
- Engine: Lyc TIO540AE2A
- Engine time: 1 hours, 1 cycles
- System (JASC): 7603 · Power Lever
- Part: Nut
- Part number: MS203651032C
- Condition: Failed
- Location: Throttle
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED LYCOMING FACTORY REBUILT ENGINE IAW PIPER PA-46-310/350 MM 71-00-00, PG 19-22(A) (8).  SECURED ENGINE CONTROL WITH SELF-LOCKING NUTS PER PIPER PRACTICES.  AFTER LANDING, ON FIRST FLIGHT, THROTTLE CONTROL WAS LOST DUE TO LOSS OF HARDWARE AT THROTTLE TO INJECTOR CONTROL.  MS20365-1032C SELF-LOCKING NUT BACKED OFF AND LOST.  CASTLE NUT/COTTER KEY AND BOLT INSTALLED ON THROTTLE, MIXTURE AND PROPELLER GOVERNOR.  (X)
